# SDR 20000830SH026

- Difficulty date: August 15, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Aircraft: N111DS
- Make and model: Bell 222U
- Aircraft serial: 47554
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 222044006109A
- Part serial: ANE50213
- Condition: Corroded
- Location: Drive Shaft
- Part time: 85 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH RECONDITIONED LEFT DRIVESHAFT FROM BELL HELICOPTER.  (X)
